# SDR 2008FA0000341

- Difficulty date: May 12, 2008
- Submitted: July 1, 2008
- Operation: General aviation
- Aircraft: N900KE
- Make and model: Amd FALCON50MYST
- Aircraft serial: 052
- Aircraft time: 9,497 hours, 5,659 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: C239261103
- Part serial: U22
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE LANDING GEAR GRAVITY EXTENSION CHECK (MP32-470) DURING THE (B) INSPECTION IT WAS DISCOVERED BOTH MAIN LANDING GEAR ACTUATORS WOULD EXTEND PARTIALLY (APPROXIMATELY 30 PERCENT OF NORMAL TRAVEL) AND STOP. FURTHER TROUBLESHOOTING REVEALED IT TOOK EXTREME PRESSURE TO MOVE THE ACTUATORS TO THE DOWN AND LOCKED POSITION. THESE ACTUATORS NORMALLY FREE-FALL TO THE EXTENDED POSITION AND NEED TO BE PULLED INTO THE DOWN AND LOCKED POSITION. BOTH ACTUATORS WERE REPLACED WITH OVERHAULED ACTUATORS. THE FAULTY ACTUATORS WERE SENT TO THE MANUFACTURER`S REPAIR FACILITY FOR TEARDOWN AND EVALUATION.  LT ACTUATOR, PN C239251103, SN U22 / RT ACTUATOR PN C239261103, SN U22. (K)
